Translator Disclaimer
May 2006 On geometric properties of Lagrangian submanifolds in product symplectic spaces
S JANECZKO, M MIKOSZ
Hokkaido Math. J. 35(2): 215-227 (May 2006). DOI: 10.14492/hokmj/1285766355

Abstract

We study the generic properties of symplectic relations. Local models of symplectic relations are described and the corresponding local symplectic invariants are derived. A stratification of the Lagrangian Grassmannian in the product symplectic space $(N\x M,\pi _M^*\w _M-\pi _N^*\w _N)$ is constructed and global homological properties of the strata are investigated.

Citation

Download Citation

S JANECZKO. M MIKOSZ. "On geometric properties of Lagrangian submanifolds in product symplectic spaces." Hokkaido Math. J. 35 (2) 215 - 227, May 2006. https://doi.org/10.14492/hokmj/1285766355

Information

Published: May 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1117.57028
MathSciNet: MR2254650
Digital Object Identifier: 10.14492/hokmj/1285766355

Subjects:
Primary: 58F05
Secondary: 32S20, 57R45, 70H15

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.35 • No. 2 • May 2006
Back to Top